MAUDE Adverse Event Report: NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 3778-60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 97702 (serial: (b)(6)); product type: 0197-implantable neurostimulator; product id 3778-60 (va04vjl039); product type: 0200-lead; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that the leads were eroding out of the skin.The doctor cut and removed what they could.The cause was not known and the issue was resolved.It was noted that the implantable neurostimulator had previously been removed.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
Manufacturer (Section G)
NEURO - VILLALBA
call box 6001
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19392191
Report Number6000153-2024-00008
Device Sequence Number15394039
Product Code LGW
UDI-Device Identifier00643169157330
UDI-Public00643169157330
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2016
Device Model Number3778-60
Device Catalogue Number3778-60
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date05/24/2024
Date Device Manufactured11/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale